American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury. Combinatorics of Casselman-Shalika formula in type $A$. Proc. Amer. Math. Soc. 142 (2014) 2291-2301.
Abstract, references, and article information   
View Article: PDF

[2] Müge Taşkin. Inner tableau translation property of the weak order and related results. Proc. Amer. Math. Soc. 141 (2013) 837-856.
Abstract, references, and article information   
View Article: PDF

[3] Nicholas A. Loehr and Gregory S. Warrington. Quasisymmetric expansions of Schur-function plethysms. Proc. Amer. Math. Soc. 140 (2012) 1159-1171. MR 2869102.
Abstract, references, and article information   
View Article: PDF

[4] Kevin Purbhoo and Frank Sottile. A Littlewood-Richardson rule for Grassmannian permutations. Proc. Amer. Math. Soc. 137 (2009) 1875-1882. MR 2480266.
Abstract, references, and article information   
View Article: PDF

[5] Stephen Griffeth. Jack polynomials and the coinvariant ring of $G(r,p,n)$. Proc. Amer. Math. Soc. 137 (2009) 1621-1629. MR 2470820.
Abstract, references, and article information   
View Article: PDF

[6] Giandomenico Boffi and David A. Buchsbaum. On the Littlewood-Richardson rule for almost skew-shapes. Proc. Amer. Math. Soc. 136 (2008) 1155-1161. MR 2367089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mikhail Khovanov, Volodymyr Mazorchuk and Catharina Stroppel. A categorification of integral Specht modules. Proc. Amer. Math. Soc. 136 (2008) 1163-1169. MR 2367090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Qi-Man Shao and Zhong-Gen Su. The Berry-Esseen bound for character ratios. Proc. Amer. Math. Soc. 134 (2006) 2153-2159. MR 2215787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J.-C. Aval and N. Bergeron. Catalan paths and quasi-symmetric functions. Proc. Amer. Math. Soc. 131 (2003) 1053-1062. MR 1948095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. P. Goulden and D. M. Jackson. Immanants, Schur functions, and the MacMahon master theorem . Proc. Amer. Math. Soc. 115 (1992) 605-612. MR 1086326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1